# SDR UPS07849744

- Difficulty date: April 7, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 81,451 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 97537891
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, 6 INCH CRACK ON CUSP AT FS 1220 RIGHT SIDE FLOORBEAM FITTING L21R.  REPAIRED CUSP AT STA 1133 - 1248 L21R IAW SAA EA008-5330-01-A0815, UPS RAA DC8-53-20622, SRM TR 53-180, AND FAA FORM 8100-9.
